Hirofumi Wakaki

Last Updated :2017/11/01

Affiliations, Positions
Graduate School of Science, ., Professor
E-mail
wakakihiroshima-u.ac.jpwakakimath.sci.hiroshima-u.ac.jp
Other Contact Details
"1-3-1 KAGAMIYAMA, HIGASHI-HIROSHIMA, 739-8526 JAPAN", Japan
TEL : (+81)82-424-7359 FAX : (+81)82-424-7359

Basic Information

Major Professional Backgrounds

  • 1999/04/01, Hiroshima University, Graduate School of Science, Associate Professor

Academic Degrees

  • Doctor of Science, Hiroshima University
  • Master of Science, Hiroshima University

Research Fields

  • Informatics;Principles of Informatics;Statistical science

Research Keywords

  • High-dimension
  • non-normal populations
  • irregular models
  • Discrimination
  • Asymptotics
  • Two stage sampling

Educational Activity

Course in Charge

  1. 2017, Liberal Arts Education Program1, First Semester, Seminar in Linear AlgebraI
  2. 2017, Liberal Arts Education Program1, Second Semester, Seminar in Linear AlgebraII
  3. 2017, Undergraduate Education, Second Semester, Probability and Mathematical Statistics B
  4. 2017, Undergraduate Education, First Semester, Special Study of Mathematics and Informatics for Graduation
  5. 2017, Undergraduate Education, Second Semester, Special Study of Mathematics and Informatics for Graduation
  6. 2017, Graduate Education (Master's Program) , First Semester, Exercises in Mathematics
  7. 2017, Graduate Education (Master's Program) , Second Semester, Exercises in Mathematics
  8. 2017, Graduate Education (Master's Program) , First Semester, Seminar in Mathematics
  9. 2017, Graduate Education (Master's Program) , Second Semester, Seminar in Mathematics
  10. 2017, Graduate Education (Master's Program) , First Semester, Probability and Mathematical Statistics A
  11. 2017, Graduate Education (Master's Program) , First Semester, Seminar of Mathematical Statistics
  12. 2017, Graduate Education (Master's Program) , Second Semester, Seminar of Mathematical Statistics
  13. 2017, Graduate Education (Doctoral Program) , First Semester, Seminar in Mathematics
  14. 2017, Graduate Education (Doctoral Program) , Second Semester, Seminar in Mathematics

Research Activities

Academic Papers

  1. Asymptotic results in canonical discriminant analysis when the dimension is large compared to the sample size, JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 138(11), 3457-3466, NOV 1 2008
  2. Optimal discriminant functions for normal populations, JOURNAL OF MULTIVARIATE ANALYSIS, 100(1), 58-69, JAN 2009
  3. High-dimensional Edgeworth expansion of a test statistic on independence and its error bound, JOURNAL OF MULTIVARIATE ANALYSIS, 101(8), 1806-1813, SEP 2010
  4. Asymptotic expansions for a class of tests for a general covariance structure under a local alternative, JOURNAL OF MULTIVARIATE ANALYSIS, 102(6), 1080-1089, JUL 2011
  5. Asymptotic expansion of the null distribution of the likelihood ratio statistic for testing the equality of variances in a nonnormal one-way ANOVA model, Hiroshima Mathematical Journal, 33(1), 113-126, 20030301
  6. A class of tests for a general covariance structure, J. Multivariate Anal., 32(2), 313-325, 19900401
  7. Asymptotic expansions of the null distributions of test statistics for multivariate linear hypothesis under nonnormality, Hiroshima Mathematical Journal, 32(1), 17-50, 20020401
  8. Asymptotic expansions for the Studentized best linear discriminant function under two elliptical populations, American Journal of Mathematical and Management Sciences, MSI-2000, Vol. IV(no.1-2), 89-106, 19980401
  9. Asymptotic expansion of the joint distribution of sample mean vector and sample covariance matrix from an elliptical population, Hiroshima Mathematical Journal, 27(2), 295-305, 19970401
  10. Asymptotic expansions for the best linear discriminant functions, Hiroshima Mathematical Journal, 26(3), 593-603, 19960401
  11. Discriminant analysis under elliptical populations, Hiroshima Mathematical Journal, 24(2), 257-298, 19940401
  12. Comparison of linear and quadratic discriminant functions, Biometrika, 77(1), 227-229, 19900401
  13. Comparison of powers of a class of tests for covariance matrices, Hiroshima Mathematical Journal, 18(3), 599-611, 19880401
  14. Asymptotic expansion for the distribution of the discriminant function in the first order autoregressive processes, Hiroshima Mathematical Journal, 16(3), 625-629, 19860401
  15. Statistical discriminant analysis, Sugaku Expositions, 12(2), 185-199, 19990401
  16. Bias corrections of some criteria for selecting multivariate linear models in a general nonnormal case., Amer. J. Math. Management Sci., 25(1), 221-268, 20050501
  17. Edgeworth expansion of Wilks' lambda statistic., J. Multivariate Anal., 97(9), 1958-1964, 20060801
  18. Contributions to multivariate analysis by Professor Yasunori Fujikoshi., J. Multivariate Anal., 97(9), 1914-1926, 20060801
  19. Asymptotic expansion for lack-of-fit test under nonnormality., Hiroshima Math. J., 36(1), 29-38, 20060301
  20. Asymptotic results of a high dimensional Manova test and power comparison when the dimension is large compared to the sample size., J. Japan Statist. Soc., 34(1), 19-26, 20040301
  21. Berry-Esseen bound for high dimensional asymptotic approximation of Wilks' Lambda distribution, STATISTICS & PROBABILITY LETTERS, 76(12), 1191-1200, JUL 1 2006
  22. Improvement of the quality of the chi-square approximation for the ADF test on a covariance matrix with a linear structure, JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 141(4), 1535-1542, APR 2011
  23. Simple Formula for Calculating Bias-corrected AIC in Generalized Linear Models, SCANDINAVIAN JOURNAL OF STATISTICS, 41(2), 535-555, JUN 2014
  24. Selecting a shrinkage parameter in structural equation modeling with a near singular covariance matrix by the GIC minimization method, HIROSHIMA MATHEMATICAL JOURNAL, 44(3), 315-326, NOV 2014
  25. Asymptotic expansions of the distributions of MANOVA test statistics when the dimension is large, HIROSHIMA MATHEMATICAL JOURNAL, 44(3), 247-259, NOV 2014
  26. A consistency property of the AIC for multivariate linear models when the dimension and the sample size are large, ELECTRONIC JOURNAL OF STATISTICS, 9(1), 869-897, 2015
  27. EPMC estimation in discriminant analysis when the dimension and sample sizes are large, HIROSHIMA MATHEMATICAL JOURNAL, 47(1), 43-62, MAR 2017
  28. Asymptotic expansions of the null distribution of the LR test statistic for random-effects covariance structure in a parallel profile model, Journal of the Japan Statistical Society, 46(1), 51-79, JUN 2016

Awards

  1. 2006年08月, Jacob Wolfowitz Prize, Dr. Edward J. Dudewicz, Editor-in-Chief of AJMMS, Bias corrections of some criteria for selecting multivariate linear models in a general nonnormal case.

External Funds

Acceptance Results of Competitive Funds

  1. KAKENHI, 2012, 2014
  2. KAKENHI, Development of two-stage methods for non-normal populations, 2009, 2011
  3. KAKENHI, Theory and Applications for Mathematical Methods in Statistical Science, 2007, 2010
  4. KAKENHI, 2006, 2008
  5. KAKENHI, The theory of growth data analysis and the development of its softwares, 1998, 2000
  6. KAKENHI, 1998, 1999
  7. KAKENHI, 1995, 1995